Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 47, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 20, 2012, 11:35 AM CDT for Natchitoches Parish, Sabine Parish, Louisiana; Sabine County, Texas. It was in force for 55 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 20, 2012, 11:35 AM CDT (16:35 UTC)
- Expired
- Mar 20, 2012, 12:30 PM CDT
- In force
- 55 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Natchitoches Parish, LA, Sabine Parish, LA, Sabine County, TX
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 20, 11:41 AM CDT | TORNADO | 5 E Zwolle, LA | AN EF0 TORNADO TOUCHED DOWN ALONG HWY. 1215. SEVERAL TREES WERE SNAPPED AND UPROOTED AND A FEW POWERLINES WERE DOWNED. THE TORNADO CONTINUED NORTHEAST CROSSING HWY. 120 NEAR BELMONT SNAPPING A FEW TREES AND DOWNING A FEW POWERLINES BEFORE LIFTING. PATH LENGTH |
| Mar 20, 12:00 PM CDT | TSTM WND DMG | Florien, LA | TREES DOWN AND POWER OUT CENTURY ROAD AND PLAINVIEW ROAD AREAS |
| Mar 20, 12:15 PM CDT | TSTM WND DMG | 5 Ene Florien, LA | NUMEROUS TREES AND POWER LINES DOWN IN MOUNT CARMEL |
| Mar 20, 12:30 PM CDT | TSTM WND DMG | Provencal, LA | TREES DOWN ON HWY 117 NEAR PROVENCAL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 20, 9:46 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 4.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 395 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 754 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 306 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
117
WUUS54 KSHV 201635
SVRSHV
LAC069-085-TXC403-201730-
/O.NEW.KSHV.SV.W.0047.120320T1635Z-120320T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1135 AM CDT TUE MAR 20 2012
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SABINE COUNTY IN EASTERN TEXAS...
CENTRAL NATCHITOCHES PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF NATCHITOCHES...
SOUTHERN SABINE PARISH IN NORTHWEST LOUISIANA...
* UNTIL 1230 PM CDT
* AT 1131 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 25 MILES SOUTHWEST OF MANY...OR
6 MILES NORTHWEST OF TOLEDO BEND DAM...AND MOVING NORTHEAST AT 50
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TOLEDO BEND RESERVOIR SOUTH...COLUMBUS...NEGREET...FLORIEN...
FISHER...MOUNT CARMEL...KISATCHIE...ROBELINE...PROVENCAL AND
HAGEWOOD.
LAT...LON 3161 9373 3179 9308 3136 9316 3136 9338
3127 9344 3127 9352 3123 9355 3120 9354
3118 9361 3116 9368
TIME...MOT...LOC 1635Z 219DEG 42KT 3128 9361
$$
243 follow-up statements
534
WWUS54 KSHV 201641
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1141 AM CDT TUE MAR 20 2012
LAC069-085-TXC403-201730-
/O.CON.KSHV.SV.W.0047.000000T0000Z-120320T1730Z/
SABINE TX-SABINE LA-NATCHITOCHES LA-
1141 AM CDT TUE MAR 20 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR SABINE COUNTY...AND NATCHITOCHES AND SABINE PARISHES...
AT 1136 AM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR TOLEDO BEND RESERVOIR SOUTH...OR 8 MILES NORTH OF TOLEDO BEND
DAM...MOVING NORTHEAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NEGREET...FLORIEN...FISHER...MOUNT CARMEL...MANY...KISATCHIE...
ROBELINE...PROVENCAL...HAGEWOOD AND NATCHITOCHES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3161 9373 3179 9308 3136 9316 3136 9338
3127 9344 3127 9352 3123 9355 3120 9354
3118 9361 3116 9368
TIME...MOT...LOC 1641Z 219DEG 42KT 3133 9356
$$
24329
WWUS54 KSHV 201657
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1157 AM CDT TUE MAR 20 2012
TXC403-201707-
/O.CAN.KSHV.SV.W.0047.000000T0000Z-120320T1730Z/
SABINE TX-
1157 AM CDT TUE MAR 20 2012
...THE SEVERE THUNDERSTORM WARNING FOR SABINE COUNTY IS CANCELLED...
LAT...LON 3128 9344 3127 9356 3135 9364 3161 9366
3179 9308 3136 9316 3136 9338
TIME...MOT...LOC 1657Z 219DEG 42KT 3147 9342
$$
LAC069-085-201730-
/O.CON.KSHV.SV.W.0047.000000T0000Z-120320T1730Z/
SABINE LA-NATCHITOCHES LA-
1157 AM CDT TUE MAR 20 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR NATCHITOCHES AND SABINE PARISHES...
AT 1156 AM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR FLORIEN...OR 15 MILES NORTH OF ANACOCO...MOVING
NORTHEAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT
CARMEL...MANY...KISATCHIE...ROBELINE...PROVENCAL...HAGEWOOD AND
NATCHITOCHES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3128 9344 3127 9356 3135 9364 3161 9366
3179 9308 3136 9316 3136 9338
TIME...MOT...LOC 1657Z 219DEG 42KT 3147 9342
$$
24337
WWUS54 KSHV 201718
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1218 PM CDT TUE MAR 20 2012
LAC069-085-201730-
/O.CON.KSHV.SV.W.0047.000000T0000Z-120320T1730Z/
SABINE LA-NATCHITOCHES LA-
1218 PM CDT TUE MAR 20 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR NATCHITOCHES AND SABINE PARISHES...
AT 1215 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR PROVENCAL...OR 13 MILES SOUTHWEST OF NATCHITOCHES...
MOVING NORTHEAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HAGEWOOD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3140 9337 3144 9340 3147 9344 3165 9353
3179 9308 3136 9316 3136 9338
TIME...MOT...LOC 1718Z 219DEG 42KT 3166 9324
$$
24What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 20, 10:30 AM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Mar 20, 10:30 AM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1030 AM CDT TUE MAR 20 2012
.DISCUSSION...
CONVECTIVE LINE AND CORRESPONDING COLD FRONT ALONG A LINE FROM
NASHVILLE ARKANSAS TO SHREVEPORT SOUTHWARD TO JASPER TEXAS. LINE
MOVING VERY LITTLE AT THIS TIME. INCREASED INSTABILITY AND
SHEAR...COMBINED WITH AFTERNOON HEATING...ALONG THE BOUNDARY MAY RESULT
IN AN ENVIRONMENT CONDUCIVE TO TORNADIC DEVELOPMENT...MAINLY ALONG
THE SABINE RIVER AND AS FAR NORTH ANS SHREVEPORT/BOSSIER METRO AREA.
WENT AHEAD AND ISSUED A CORRESPONDING TORNADO WATCH 92.
ADDITIONALLY...WENT AHEAD AND CANCELED PORTIONS OF THE LAKE WIND
ADVISORY WEST OF THE FRONTAL BOUNDARY. /05/
&&
.AVIATION...
IFR AND MVFR FLIGHT CATEGORIES ARE BEING EXPERIENCED AT A NUMBER OF
OUR SITES THIS MORNING. CONDITIONS WILL BEGIN OR CONTINUE TO
DETERIORATE FROM TXK TO SHV AND SITES WEST AND SOUTH. AS THE DAY
PROGRESSES MORE SITES EAST WILL BEGIN TO EXPERIENCE THESE SAME
CONDITIONS. THE PREVAILING WIND WILL REMAIN SOUTHERLY ACROSS THE
AREA AT 15 TO 25 KTS...BUT COULD BE MUCH STRONGER AND VARIABLE NEAR
+TSRA ACTIVITY. /23/
&&
.PREV DISCUSSION... /ISSUED 409 AM CDT TUE MAR 20 2012/
DISCUSSION...
CLOSED UPPER LOW CENTERED OVER EASTERN NEW MEXICO THIS MORNING
WILL DRIFT SLOWLY EAST OVER THE NEXT 24 HOURS. MODELS AGREE ON A
LOCATION AROUND KSPS. THIS WILL ALLOW A SLOW MOVEMENT OF THE
WIDESPREAD TEXAS CONVECTION...NOW LOCATED FROM NEAR KLRD TO KTXK...
TO SHIFT EAST INTO NORTH LOUISIANA AND SOUTHWEST ARKANSAS. WILL
KEEP THE CURRENT FLASH FLOOD WATCH AS IS...WHICH BASICALLY
FOLLOWS THIS SLOW MOVEMENT. WIDESPREAD SEVERE WEATHER LOOKS UNLIKELY...
AS A CAPPED ATMOSPHERE CONTINUES AHEAD OF THE CONVECTION...WHERE THE
WARMER SURFACE TEMPERATURES ARE EXPECTED THIS AFTERNOON.
HOWEVER...WITH A 60 KT LOW LEVEL JET IN PLACE...DAMAGING WIND IS
POSSIBLE IN ANY THUNDERSTORM. ALSO LOW LEVEL WIND SHEAR WOULD BE
CONDUCIVE TO ROTATING STORMS...BUT IF COOL OUTFLOW FROM EXISTING
CONVECTION OVERTAKES THE HIGHER TEMPS AND DEWPOINTS...CHANCES OF
A SPIN UP WOULD BE GREATLY DIMINISHED. ON WEDNESDAY...THE
EASTWARD PROGRESSION OF THE UPPER LOW STOPS...SO RAINFALL LIKELY
TO CONTINUE ACROSS MUCH OF THE CWA. RAINFALL RATES SHOULD DIMINISH
SOME...SO FLOODING MAY BECOME RESTRICTED TO RIVERS ONLY. BY
THURSDAY...DRY AIR IS ENTRAINED INTO THE CIRCULATION AROUND THE
LOW...WITH RAIN CHANCES DECREASING AREA WIDE. ON FRIDAY...THE LOW
MOVES NORTHEAST...LEAVING DRY AIR OVER THE CWA FOR THE REMAINDER
OF THE SEVEN DAY FORECAST PERIOD.
TEMPERATURES WILL BE DIFFICULT TO PREDICT TODAY...AS COOL OUTFLOW
FROM CURRENT CONVECTION SPREADS EAST. THINK THERE WILL A SHARP
LINE SET UP BETWEEN THE CONVECTIVE OUTFLOW AND WARM AIR...BUT THE
LOCATION IS A GUESS...WITH WARM AIR POSSIBLY SHIFTING BACK WEST IN
THE AFTERNOON. WITH SOUTHERLY SURFACE WIND EXPECTED TO CONTINUE IN
THE SHORT TERM...TRENDED ABOVE GUIDANCE UNTIL THE SYSTEM LEAVES
THE AREA.
MVFR/VFR FLIGHT CATEGORIES ARE BEING OBSERVED ACROSS THE AREA THIS
MORNING...AS WE CONTINUE TO WAIT ON TSRA ACTIVITY TO MOVE DEEP INTO
THE AREA. TSRA ACTIVITY WILL LIKELY AFFECT THE TYR AND TXK TERMINALS
BEFORE THE 12Z ISSUANCE. BOTH THESE TERMINALS ARE REPORTING
LIGHTNING WITHIN DISTANCE. A WET FORECAST IS STILL IN STORE FOR MANY
OF THE ARKLATEX TERMINALS TODAY...AS TSRA WILL BE COMMON THROUGHOUT
THE 12Z TAF PERIOD. VFR FLIGHT CATEGORIES WILL PREVAIL AFTER 15Z
ACROSS MUCH OF THE AREA...EXCEPT WHEN TSRA ACTIVITY IS OCCURRING
MVFR/IFR WILL BE MORE COMMON FOR CIG AND VSBY. THE PREVAILING WIND
WILL REMAIN SOUTHERLY ACROSS THE AREA AT 15 TO 25 KTS...BUT COULD BE
MUCH STRONGER AND VARIABLE NEAR +TSRA ACTIVITY. /11/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 78 59 69 51 76 / 90 90 70 40 10
MLU 82 67 72 55 73 / 70 90 90 60 10
DEQ 66 50 65 48 69 / 100 80 50 40 10
TXK 76 55 67 50 71 / 90 80 60 40 10
ELD 81 65 69 50 73 / 90 90 70 60 10
TYR 66 51 67 53 74 / 100 40 30 20 10
GGG 71 54 69 51 76 / 100 70 50 20 10
LFK 78 60 69 50 78 / 100 70 60 20 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: ARZ061-071>073.
LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARZ072-073.
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: ARZ050-051-059-060-070.
LA...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017>022.
LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: LAZ003>006-011>014-017>022.
OK...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: OKZ077.
TX...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: TXZ152-153-165>167.
LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: TXZ167.
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-149>151.
&&
05/23Hazardous weather outlook, Mar 20, 5:43 AM CDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 543 AM CDT TUE MAR 20 2012 ARZ050-051-059-060-070-OKZ077-TXZ096-097-108>112-124>126-136>138- 149>151-201700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-MCCURTAIN-RED RIVER- BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH- GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- 543 AM CDT TUE MAR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... THUNDERSTORMS WILL IMPACT MUCH OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS TODAY AND TONIGHT. A FEW STORMS MAY BECOME SEVERE THIS AFTERNOON...WITH DAMAGING WIND THE MAIN THREAT. FLASH FLOODING IS ALSO POSSIBLE AS STORMS CONTINUE TO DEVELOP AND MOVE ACROSS THE SAME AREAS. RAINFALL TOTALS TODAY AND TONIGHT OF UP TO 4 INCHES ARE LIKELY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND TONIGHT. ARZ061-071>073-LAZ001>006-010>014-017>022-TXZ152-153-165>167- 201700- NEVADA-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER- CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON- OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 543 AM CDT TUE MAR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...TODAY AND TONIGHT... THUNDERSTORMS WILL IMPACT MUCH OF DEEP EAST TEXAS...NORTH LOUISIANA AND SOUTH CENTRAL ARKANSAS LATER TODAY AND TONIGHT. A FEW STORMS MAY BECOME SEVERE THIS AFTERNOON...WITH DAMAGING WIND THE MAIN THREAT. FLASH FLOODING IS ALSO POSSIBLE AS STORMS CONTINUE TO DEVELOP AND MOVE ACROSS THE SAME AREAS. RAINFALL TOTALS THROUGH TONIGHT OF UP TO 3 INCHES ARE LIKELY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND TONIGHT.
In the hours before
Local storm report, Mar 20, 6:58 AM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
658 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD 2 NE QUITMAN 32.82N 95.42W
03/20/2012 WOOD TX LAW ENFORCEMENT
FM 69 CLOSED DUE TO FLOODING
0630 AM FLASH FLOOD QUITMAN 32.80N 95.44W
03/20/2012 WOOD TX LAW ENFORCEMENT
COUNTY ROAD 2110 CLOSED DUE TO FLOODING
0630 AM FLASH FLOOD 1 S QUITMAN 32.78N 95.44W
03/20/2012 WOOD TX LAW ENFORCEMENT
COUNTY ROAD 2128 CLOSED DUE TO FLOODING
0630 AM FLASH FLOOD 3 N QUITMAN 32.84N 95.44W
03/20/2012 WOOD TX LAW ENFORCEMENT
COUNTY ROAD 1410 CLOSED DUE TO FLOODING
0630 AM FLASH FLOOD 2 S WINNSBORO 32.93N 95.29W
03/20/2012 WOOD TX LAW ENFORCEMENT
FM 312 CLOSED DUE TO FLOODING
&&
12Local storm report, Mar 20, 8:02 AM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
802 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 AM FLASH FLOOD MINEOLA 32.67N 95.49W
03/20/2012 WOOD TX LAW ENFORCEMENT
NUMEROUS ROADS CLOSED DUE TO FLOODING ALL OVER THE
COUNTY.
&&
25Local storm report, Mar 20, 9:26 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
926 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM FLASH FLOOD 1 S LINDALE 32.49N 95.41W
03/20/2012 SMITH TX LAW ENFORCEMENT
COUNTY ROAD 463 CLOSED UNDER I-20 DUE TO HIGH WATER
&&
12Local storm report, Mar 20, 9:29 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
929 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM FLASH FLOOD MINEOLA 32.67N 95.49W
03/20/2012 WOOD TX LAW ENFORCEMENT
NUMEROUS ROADS CLOSED DUE TO FLOODING ALL OVER THE
COUNTY.
&&
12Local storm report, Mar 20, 10:15 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1015 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD MOUNT VERNON 33.17N 95.22W
03/20/2012 FRANKLIN TX EMERGENCY MNGR
A WOMAN AND TWO CHILDREN HAD TO BE RESCUED WHEN THEY
DROVE THEIR CAR INTO HIGH WATER
1000 AM FLASH FLOOD MOUNT VERNON 33.17N 95.22W
03/20/2012 FRANKLIN TX EMERGENCY MNGR
NUMEROUS ROADS ACROSS THE COUNTY CLOSED DUE TO FLOODING
&&
12Special weather statement, Mar 20, 10:27 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1027 AM CDT TUE MAR 20 2012
LAZ010-017-TXZ151-153-166-167-201630-
DE SOTO-PANOLA-SABINE-SAN AUGUSTINE-SHELBY-
1027 AM CDT TUE MAR 20 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1130 AM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...
IN NORTHEAST TEXAS...
PANOLA...
IN EASTERN TEXAS...
SABINE...SAN AUGUSTINE AND SHELBY...
IN NORTHWEST LOUISIANA...
SABINE AND DE SOTO...
INCLUDING THE FOLLOWING LOCATIONS...
LOGANSPORT...MANSFIELD...GENEVA...JOAQUIN...PATROON AND
SHELBYVILLE...
AT 1021 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING INTENSIFYING THUNDERSTORMS ALONG THE LEADING EDGE OF
SHOWERS AND THUNDERSTORMS. THIS ACTIVITY WILL MOVE ACROSS NORTHERN PORTIONS
OF TOLEDO BEND AND SURROUNDING AREAS...AND WERE MOVING NORTHEAST AT
45 MPH.
WINDS 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
VIIThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 8:36 PM CDT | River Flood Warning | SHV | Caddo | 6 days |
| Mar 20, 10:55 AM CDT | Tornado Warning | SHV | De Soto, Sabine | 35 min |
| Mar 20, 11:06 AM CDT | River Flood Warning | SHV | Bossier, Webster | 32 days |
| Mar 20, 11:16 AM CDT | River Flood Warning | SHV | Bienville, Bossier, Webster | 12 days |
| Mar 20, 11:17 AM CDT | River Flood Warning | SHV | Lincoln, Ouachita, Union | 7 days |
| Mar 20, 11:31 AM CDT | Tornado Warning | SHV | De Soto, Natchitoches, Sabine | 29 min |
| Mar 20, 12:10 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Sabine | 65 min |
| Mar 20, 12:30 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Sabine, Winn | 60 min |
| Mar 20, 12:54 PM CDT | Tornado Warning | SHV | Natchitoches, Winn | 36 min |
| Mar 20, 1:04 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Lincoln, Natchitoches, Red River, Winn | 41 min |
| Mar 20, 1:34 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Grant, Jackson, Natchitoches, Winn | 56 min |
| Mar 20, 3:03 PM CDT | Flash Flood Warning | SHV | Grant, Natchitoches, Winn | 6 hr |
| Mar 20, 6:24 PM CDT | Flash Flood Warning | SHV | Natchitoches, Sabine | 3 hr |
| Mar 19, 8:24 PM CDT | River Flood Warning | SHV | Bowie, Cass, Morris | 11 days |
| Mar 19, 8:30 PM CDT | River Flood Warning | SHV | Bowie, Red River | 4 days |
| Mar 19, 8:38 PM CDT | River Flood Warning | SHV | Cass, Marion | 61 hr |
| Mar 19, 8:39 PM CDT | River Flood Warning | SHV | Gregg, Harrison, Marion, Upshur | 65 hr |
| Mar 20, 12:41 AM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Red River, Smith, Titus, Upshur and 1 more | 49 min |
| Mar 20, 2:36 AM CDT | Areal Flood Advisory | SHV | Wood | 114 min |
| Mar 20, 4:35 AM CDT | Areal Flood Advisory | SHV | Camp, Franklin, Titus | 55 min |
| Mar 20, 5:03 AM CDT | Flash Flood Warning | SHV | Smith, Upshur, Wood | 3 hr |
| Mar 20, 6:18 AM CDT | River Flood Warning | SHV | Smith, Wood | 7 days |
| Mar 20, 6:20 AM CDT | River Flood Warning | SHV | Wood | 51 hr |
| Mar 20, 7:31 AM CDT | Flash Flood Warning | SHV | Camp, Franklin, Red River, Titus | 4 hr |
| Mar 20, 7:57 AM CDT | Flash Flood Warning | SHV | Smith, Upshur, Wood | 3 hr |
| Mar 20, 8:32 AM CDT | River Flood Warning | SHV | Smith, Upshur, Wood | 9 days |
| Mar 20, 8:32 AM CDT | River Flood Warning | SHV | Gregg, Smith, Upshur, Wood | 12 days |
| Mar 20, 8:32 AM CDT | River Flood Warning | SHV | Gregg, Rusk | 46 hr |
| Mar 20, 8:32 AM CDT | River Flood Warning | SHV | Gregg, Harrison, Panola, Rusk | 55 hr |
| Mar 20, 8:33 AM CDT | River Flood Warning | SHV | Gregg | 69 hr |
| Mar 20, 8:36 AM CDT | River Flood Warning | SHV | Upshur, Wood | 4 days |
| Mar 20, 8:38 AM CDT | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 6 days |
| Mar 20, 8:39 AM CDT | River Flood Warning | SHV | Angelina, Houston, Polk, Trinity, Tyler | 4 days |
| Mar 20, 8:40 AM CDT | River Flood Warning | SHV | Nacogdoches, Panola, Rusk, San Augustine, Shelby | 4 days |
| Mar 20, 9:41 AM CDT | Areal Flood Advisory | SHV | Cherokee, Smith | 2 hr |
| Mar 20, 10:36 AM CDT | Flash Flood Warning | SHV | Cherokee | 4 hr |
| Mar 20, 11:26 AM CDT | Flash Flood Warning | SHV | Gregg, Harrison, Rusk, Smith, Upshur, Wood | 4 hr |
| Mar 20, 11:42 AM CDT | Flash Flood Warning | SHV | Bowie, Camp, Cass, Franklin, Marion, Morris and 3 more | 4 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2012Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.